MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Artisan?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Artisan?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-8216-70
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model number/catalog number: sc-4316.Batch/lot number: 37571078.Model/catalog description: clik anchor.Unique identifier (udi)#: (b)(4).
 
Event or Problem Description
It was reported that the patient's right spinal cord stimulator (scs) paddle lead had migrated.The patient underwent a lead replacement procedure and was doing well postoperatively.The explanted lead was discarded by the medical facility and will not be returned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model number/catalog number: sc-4316.Batch/lot number: 37571078.Model/catalog description: clik anchor.Unique identifier (udi)#: (b)(4).Investigation results: all explanted devices were not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed that all devices met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: all explanted devices were not returned for analysis and the complaint as reported could not be confirmed.Record review revealed no additional information related to the complaint.Therefore, this investigation is unable to determine a probable cause for the complaint and the conclusion code cause not established will be used.

Brand Name
Artisan?
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key25680090
Report Number3006630150-2026-04546
Device Sequence Number15880379
Product Code LGW
UDI-Device Identifier08714729779919
UDI-Public(01)08714729779919(17)280111(10)7078626
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-8216-70
Device Catalogue NumberSC-8216-70
Device Lot Number7078626
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by Manufacturer07/21/2026
Initial Report FDA Received Date07/01/2026
Supplement Report FDA Received Date08/18/2026
Date Device Manufactured01/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale